# SDR AALA20131023008

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 80,684 hours, 37,631 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NUMBER 4 SLAT TRACK INBD CASTING HAS A CRACK AT UPPER BOSS AREA.  INSTALLED SERVICEABLE LT INBD NR 4 SLAT TRACK CASTING IAW AARD 51-00-05-1.
